uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic linearity of a linear rank statistic in the case of symmetric nonidentically distributed variables
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Statistics (Berlin), ISSN 0233-1888, Vol. 47, no 1, 156-171 p.Article in journal (Refereed) Published
Abstract [en]

Let Y 1, ...., Y n be independent but not identically distributed random variables with densities f 1, ...., f n symmetric around zero. Suppose c 1, n , ...., c n, n are given constants such that ? i c i, n =0 and . Denote the rank of Y i -? c i, n for any ??R by R(Y i -? c i, n ) and let a n (i) be a score defined via a score function ?. We study the linear rank statistic and prove that S n (?) is asymptotically uniformly linear in the parameter ? in any interval [-C, C], C>0.

Place, publisher, year, edition, pages
2013. Vol. 47, no 1, 156-171 p.
Keyword [en]
linear rank statistic, Hajek projection of rank statistics, contiguity, linear rank regression, nonidentically distributed errors
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-196036DOI: 10.1080/02331888.2011.568116ISI: 000314168400010OAI: oai:DiVA.org:uu-196036DiVA: diva2:609066
Available from: 2013-03-04 Created: 2013-03-04 Last updated: 2013-03-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zwanzig, Silvelyn
By organisation
Department of Mathematics
In the same journal
Statistics (Berlin)
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 203 hits
ReferencesLink to record
Permanent link

Direct link